RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2010, Issue 1(20), Pages 209–213 (Mi vsgtu691)  

This article is cited in 5 scientific papers (total in 5 papers)

Short Communication
Differential Equations

Non-classic 3D Goursat Problem for One Hyperbolic Equation with Discontinuous Coefficients

I. G. Mamedov

Institute of Cybernetics named after Academician A. Huseynov, National Academy of Sciences of Aserbaijan

Abstract: For a differential equation of hyperbolic type with discontinuous coefficients a 3D Goursat problem with nonclassical boundary conditions is considered, which requires no matching conditions. Equivalence of these conditions boundary condition is substantiated classical, in the case if the solution of the problem in the anisotropic S. L. Sobolev's space is found.

Keywords: hyperbolic equation, 3D Goursat problem, equation with discontinuous coefficients

DOI: https://doi.org/10.14498/vsgtu691

Full text: PDF file (281 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.956
MSC: 35S15, 35L35, 35L25, 47G30
Original article submitted 18/V/2009
revision submitted – 10/II/2010

Citation: I. G. Mamedov, “Non-classic 3D Goursat Problem for One Hyperbolic Equation with Discontinuous Coefficients”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(20) (2010), 209–213

Citation in format AMSBIB
\Bibitem{Mam10}
\by I.~G.~Mamedov
\paper Non-classic 3D Goursat Problem for One Hyperbolic Equation with~Discontinuous Coefficients
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2010
\vol 1(20)
\pages 209--213
\mathnet{http://mi.mathnet.ru/vsgtu691}
\crossref{https://doi.org/10.14498/vsgtu691}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu691
  • http://mi.mathnet.ru/eng/vsgtu/v120/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. I. G. Mamedov, On a problem with conditions on all boundary for a pseudoparabolic equation, 2012, arXiv: 1212.6204 [math.AP]
    2. Ilgar G. Mamedov, Final-boundary value problem in the non-classical treatment for a sixth order pseudoparabolic equation, 2012, 6 pp., arXiv: 1212.6200 [math.AP]
    3. Ilgar G. Mamedov, Contact-boundary value problem in the non-classical treatment for one pseudoparabolic equation, 2012, 7 pp., arXiv: 1212.6198 [math.AP]
    4. Ilgar G. Mamedov, Goursat problem in the non-classical treatment for a sixth order pseudoparabolic equation, 2012, 7 pp., arXiv: 1212.6202 [math.AP]
    5. Ilgar Gurbat oglu Mamedov, “3D Goursat Problem in the Non-Classical Treatment for Manjeron Generalized Equation with Non-Smooth Coefficients”, Applied and Computational Mathematics, 4:1-1, Special Issue: New orientations in Applied and Computational Mathematics (2015), 1–5
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:906
    Full text:159
    References:74
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020